Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Small painful mark on back, stiff neck. Are the symptoms related, nerve problem?

Hi!i am 36 yrs old and last year one small coin size mark appeared on my back!every now and then it s painful from inside!now recently I had quite a few stiff neck!i don t if it s related to any nerve thing!i went to doctors many times but they are useless!they don t know what is the cause!i would be grateful if you help me!rhanks
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
I can understand your sufferings from mutiple problems. The red mark can be simple pigmentation or may be a sign of systemic illness which needs proper evaluation and diagnosis without which it may cause future problems. For the red marks to you can apply cortisone cream and take benadryl by mouth. You should tell your doctor regarding the red marks as it may be a sign of some internal problem. This do not appear to be related to any nerve irritation as nerve irritation do not manifest as red marks or related things.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor